Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have extremely hot body. What am I suffering from?

Hello, My wife complains that I become extremely hot at night, and that she cannot bear to sleep near me. This has been a problem since my 20 s, and was an issue even before my wife came into my life. Previous partners made the same complaint. I do not feel like I m hot, but evidently I make it very uncomfortable for others near me. Is this caused by a medical condition?
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you.
have you any other problem like excessive sweating,tremor,progressive weight loss,diarrhea or any others.
only feeling of excessive hot is difficult to interpretation.
you can check your thyroid function test to search for thyrotoxicosis.
there are some other causes of hotness(acromegaly) but in that case history is usually short.
Answered: Thu, 10 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor